A genetic analysis of the adaptive values of populations

Wallace, Bruce, King, James C. (August 1952) A genetic analysis of the adaptive values of populations. Proceedings of the National Academy of Sciences, 38 (8). pp. 706-715.

URL: https://www.ncbi.nlm.nih.gov/pubmed/16589165
Item Type: Paper
Subjects: Investigative techniques and equipment
CSHL Authors:
Communities: The Biological Laboratory
Depositing User: Elizabeth Pessala
Date: 15 August 1952
Date Deposited: 25 Jun 2018 17:56
Last Modified: 25 Jun 2018 17:56
PMCID: PMC1063638
URI: https://repository.cshl.edu/id/eprint/36803

Actions (login required)

Administrator's edit/view item Administrator's edit/view item
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving